# SDR USAA2011092700022

- Difficulty date: September 17, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,124 hours, 23,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5432901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON WEB INTERCOSTAL BETWEEN BS 1500 AND BS 1520, LBL 2.90.  REPLACED WEB INTERCOSTAL BETWEEN BS 1500 AND BS 1520, LBL 2.90 IAW BOEING DRAWING 146N5451.
